MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS NEDERLAND B.V. AZURION; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

PHILIPS MEDICAL SYSTEMS NEDERLAND B.V. AZURION; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number AZURION 7 B20
Medical Device Problem Code Activation Failure (3270)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/31/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to philips that the system was unable to boot up.The device was outside clinical use at the time of reported event.No harm was reported to philips.Philips has started an investigation of this complaint.
 
Additional Manufacturer Narrative
Philips investigated the reported complaint.The philips field service engineer (fse) visited the onsite and reseated the frame grabbers and cables.The system was functioning properly and displaying as expected.However, the issue recurred in case (b)(4) during which the fse performed a hard reboot of the system and reseated the stryker connections in the cabinet.The unit was tested, and no issues were found.The system meets the specifications for the service performed and has been returned to use.The codes were updated based on investigation outcome.The fda establishment registration number [fei] has been updated and reported to the fda, changing from 3003768277 to 3042175844, effective (b)(6) 2025.This change reflects as administrative registration update only.There have been no changes to the registered owner/operator, official correspondent, legal entity name, physical establishment address, manufacturing processes, or to the design, specifications, intended use, or manufacturing processes of any listed devices.

Brand Name
AZURION
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS NEDERLAND B.V.
veenpluis 6
best 5684 PC
NL  5684 PC
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS NEDERLAND B.V.
veenpluis 6
best 5684 PC
NL   5684 PC
Manufacturer Contact
marjan vos
veenpluis 6
best 5684 -PC
NL   5684 PC
MDR Report Key24004158
Report Number3003768277-2026-100094
Device Sequence Number13389214
Product Code OWB
UDI-Device Identifier00884838085367
UDI-Public(01)00884838085367
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K172822
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAZURION 7 B20
Device Catalogue Number722068
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/31/2025
Supplement Date Received by Manufacturer05/06/2026
Initial Report FDA Received Date01/08/2026
Supplement Report FDA Received Date05/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/24/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown